Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

16 year old girl, masturbation addiction, unable to control emotions, crying, sadness. Treatment?

hi,im a 16 yrs old girl who has started doing masturbation-since 3 weeks ago- and I really want to get rid of that it has caused me a lot of bad effects,it just makes me so sad and even cry afterward,I really don t wanna do that but i cant help myself,it s like im doing it automatically... may you help me sir/madam?...I m really in need of your help now thanks...
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello. Welcome to hcm
I understand your concern. Masturbation is safe way and in no way harmful to us unless it is done repeatedly but studies have been inconsistent. It is hard to control ones urges. If you feel sad by doing it,the best way to manage is by counting the number of times you do it and slowly decreasing as the days go by. It cannot be managed in a day or two.
Also, there is no need to cry for this. Tell yourself that it is normal and you will control this urge slowly but surely.
All the best
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor